Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Endomorphism rings generated by units


Author: Paul Hill
Journal: Trans. Amer. Math. Soc. 141 (1969), 99-105
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0242944-7
Erratum: Trans. Amer. Math. Soc. 157 (1971), 511.
MathSciNet review: 0242944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Castagna, Sums of automorphisms of a primary abelian group, (to appear). MR 0237639 (38:5920)
  • [2] H. Freeman, On endomorphisms of primary abelian groups, J. London Math. Soc. 43 (1968), 305-307. MR 0225880 (37:1471)
  • [3] P. Hill, On the classification of abelian groups, (to appear).
  • [4] P. Hill and C. Megibben, Extending automorphisms and lifting decompositions in abelian groups, Math. Ann. 175 (1968), 159-168. MR 0223449 (36:6497)
  • [5] R. Nunke, Homology and direct sums of countable groups, Math. Z. 101 (1967), 182-212. MR 0218452 (36:1538)
  • [6] R. S. Pierce, ``Homomorphisms of primary groups,'' in Topics in Abelian groups, Scott Foresman and Co., Glenville, Illinois, 1963. MR 0177035 (31:1299)
  • [7] -, Endomorphism rings of primary abelian groups, Proc. Colloq. Abelian Groups, Budapest, 1964, 125-137. MR 0172922 (30:3137)
  • [8] R. W. Stringall, Endomorphism rings of abelian groups generated by automorphism groups, Acta. Math. 18 (1967), 401-404. MR 0214660 (35:5509)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242944-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society